# SDR 04277703

- Difficulty date: October 3, 2004
- Submitted: October 5, 2004
- Operation: Air carrier
- Aircraft: N703BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7467
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Contaminated
- Location: Apu Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: B

## Discrepancy

LAV SMOKE INDICATION.  DECLARED EMERGENCY RTF, LANDED SAFELY.  MX PERFORMED ENGINE RUN WITH APU ON, GOT OIL SMELL AND FOUND OIL IN APU ENCLOSURE.
